Thrombotic thrombocytopenic purpura and focal segmental glomerulosclerosis associated with the use of ecstasy


Kayar Y., Kayar N. B. , Gangarapu V.

INDIAN JOURNAL OF CRITICAL CARE MEDICINE, cilt.19, sa.4, ss.230-232, 2015 (ESCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 19 Konu: 4
  • Basım Tarihi: 2015
  • Doi Numarası: 10.4103/0972-5229.154561
  • Dergi Adı: INDIAN JOURNAL OF CRITICAL CARE MEDICINE
  • Sayfa Sayıları: ss.230-232

Özet

Ecstasy is a drug, which causes serious side effects and sometimes it can be lethal. These effects are due to idiosyncratic reactions as a result of various stimulations in adrenergic receptors. Here we present a case of a 36-year-old male patient who was diagnosed with thrombotic thrombocytopenic purpura associated with the use of ecstasy. Plasmapheresis along with methylprednisolone treatment restores patient condition to normal.